How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask LeahMSWuofm Your Own Question
LeahMSWuofm, Clinical Social Worker
Category: Mental Health
Satisfied Customers: 218
Experience:  10 years post-MSW experience
Type Your Mental Health Question Here...
LeahMSWuofm is online now
A new question is answered every 9 seconds

I'm a little scared right now,I have been taking 2mg zanax 4

Customer Question

I'm a little scared right now,I have been taking 2mg zanax 4 times a day for the past 8 years,and my doctor is not gonna see me anymore, I will be out of zanax in two days,I have a pacemaker and I'm scared of the withdrawalstorms I might have,I have heard they are bad,I'm not real sure where to go from here
Submitted: 1 month ago.
Category: Mental Health
Customer: replied 1 month ago.
Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call. Let me know if you need more information, or send me the service offer(s) so we can proceed.
Customer: replied 1 month ago.
Whatever you need to do is fine you can call if you would like,my number is *****(###) ###-####
Customer: replied 1 month ago.
Is anyone there
Customer: replied 1 month ago.
Nobody is responding thanks anyways,,
Customer: replied 1 month ago.
Do not charge my account no one is answered
Customer: replied 1 month ago.
My account better not be charged for this,,,no one answered,,but thank you anyways
Expert:  LeahMSWuofm replied 1 month ago.

Hi Sarah, thanks for writing to us. my name is ***** ***** am really sorry your wuestion sat so long unaddressed. i believe it is because this question with regards ***** ***** has been coming up a lot lately as doctor's move away from prescribing Xanax and the other benzos for long-term use. You are not alone in this immediate access issue and I am sorry to tell you, there really isn;t a great answer.

Here are my suggestions...

Talk to your EP/cardiologist and alert him to your situation. I work in cardiology and I know it is highly unlikely, but perhaps your EP would be willing to extend your prescription for a small length of time under the conditions that it is meant to help you taper off of it with minimal risks for agitating your arrythmia. for instance having palpitations. At the least, it is worth talking to your device team to let them know that you are going to be experienecing some stress and probably withdrawal and wish to know how much of a risk this poses to your heart, if any. Perhaps your device team has an in with psychiatry or a willing prescriber who could help you receive the medication to avoid any risks to your cardiac status even if tey aren;'t willing to directly prescribe.

Another idea is to contact your insurance or check their website and get a list of all psychiatrists in your driving range. Call everywhere and see if anyone has openings. Often psychiatry can have months to wait but it is absolutely worth trying. Access to a psychiatrist will not guarantee access to Xanax, but if you approach it from the angle of needing enough to taper and requesting something as an alternative mediation to try for long-term use, they may be more susceptible to prescribing a limited dose.

Call your primary care doctor (if he is different then the one who wrote to us about not seeing anymore). They may be willing to help.

A last ditch effort would be to go to the emergency room. This is definitely true if you have any symptoms from the withdrawal that you perceive to be dangerous to your heart or overall health. It isn't all that likely that they will give you a lasting dose of Xanax either, but they may prescribe an immediate alterantive to try to get you through the withdrawal phase. also, should your cardiac status be at risk sue to a severe withdrawal, then they can attend to your needs there.

I am really sorry that this turn of events has happened. it is likely going to be uncomfortable for you, as the withdrawal symptoms come. You can expect to feel some or all of the following: peakedly anxious, shaky, nauseous, have a headache, blurred vision, loss of appetitie, sensitive to light, etc. If you do start to feel this way, try to focus on the fact thsat this is withdrawl and while not easy, will fade. again, utilzie the ER if things get too tough.

i hope this helps and i hope you get through this with ease one way or another.



Customer: replied 1 month ago.
I told u guys I didn't need an answer anymore,,,yet u sent one,,,a ridiculous one at that,I told u 3 different times not to answer,,AND NOT TO BILL ME but u chose to ignore me u need to refund my money now...thank u

Related Mental Health Questions